Library Header Image
LSE Research Online LSE Library Services

UK Phillips curves and monetary policy

Haldane, Andrew and Quah, Danny (1999) UK Phillips curves and monetary policy. Journal of Monetary Economics, 44 (2). pp. 259-278. ISSN 0304-3932

Full text not available from this repository.
Identification Number: 10.1016/S0304-3932(99)00025-2
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45

Actions (login required)

View Item View Item